Volume 15, Number 2
Previous Issue Next Issue

C. L. Wang & Z. Y. You

J. Comp. Math., 15 (1997), pp. 97-104

Preview Full PDF 159 1843 Abstract

X. Li & B. Y. Guo

J. Comp. Math., 15 (1997), pp. 105-126

Preview Full PDF 169 1823 Abstract

P. W. Zhang

J. Comp. Math., 15 (1997), pp. 127-137

Preview Full PDF 160 1841 Abstract

D. L. Hu & D. Y. Cai

J. Comp. Math., 15 (1997), pp. 138-148

Preview Full PDF 156 1826 Abstract

X. C. Liu

J. Comp. Math., 15 (1997), pp. 149-158

Preview Full PDF 151 1820 Abstract

Y. P. Lin

J. Comp. Math., 15 (1997), pp. 159-178

Preview Full PDF 155 1785 Abstract

G. P. He, B. Q. Diao & Z. Y. Gao

J. Comp. Math., 15 (1997), pp. 179-192

Preview Full PDF 160 1839 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard